On complete regularity of extended codes

A.E. Brouwer

Research output: Contribution to journalArticleAcademicpeer-review

4 Citations (Scopus)

Abstract

We show that if C is a completely regular binary code and its extended code Ce admits an automorphism group acting transitively on the coordinate positions, then Ce is also completely regular. This strengthens the results of Solé (1990).
Original languageEnglish
Pages (from-to)271-273
Number of pages3
JournalDiscrete Mathematics
Volume117
Issue number1-3
DOIs
Publication statusPublished - 1993

Fingerprint

Dive into the research topics of 'On complete regularity of extended codes'. Together they form a unique fingerprint.

Cite this